CSpace

Browse/Search Results:  1-10 of 812 Help

Selected(0)Clear Items/Page:    Sort:
A well-conditioned direct PinT algorithm for first- and second-order evolutionary equations 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2022, 卷号: 48, 期号: 3, 页码: 29
Authors:  Liu, Jun;  Wang, Xiang-Sheng;  Wu, Shu-Lin;  Zhou, Tao
Favorite  |  View/Download:16/0  |  Submit date:2022/04/29
Direct PinT algorithms  Diagonalization technique  Condition number  Wave-type equations  
Dynamics of nonlinear hyperbolic equations of Kirchhoff type 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2022, 卷号: 61, 期号: 3, 页码: 43
Authors:  Chen, Jianyi;  Sun, Yimin;  Xiu, Zonghu;  Zhang, Zhitao
Favorite  |  View/Download:1/0  |  Submit date:2022/06/21
Normalized solutions of mass subcritical Schrodinger equations in exterior domains 期刊论文
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 2022, 卷号: 29, 期号: 3, 页码: 25
Authors:  Zhang, Zexin;  Zhang, Zhitao
Favorite  |  View/Download:17/0  |  Submit date:2022/04/29
Normalized solution  Critical point  Minimax theorem  Schrodinger equation  Exterior domain  
A Nitsche Hybrid Multiscale Method with Non-matching Grids 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2022, 卷号: 91, 期号: 2, 页码: 28
Authors:  Ming, Pingbing;  Song, Siqi
Favorite  |  View/Download:18/0  |  Submit date:2022/04/29
Multiscale PDE  Hybrid method  Nitsche variational formulation  Non-matching grid  
Properties of the least action level, bifurcation phenomena and the existence of normalized solutions for a family of semi-linear elliptic equations without the hypothesis of autonomy 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2022, 卷号: 315, 页码: 179-199
Authors:  Song, Linjie
Favorite  |  View/Download:17/0  |  Submit date:2022/04/02
Bifurcation  Normalized solutions  Nehari manifold  Pohozaev identity  
The invariance principle for nonlinear Fokker-Planck equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2022, 卷号: 315, 页码: 200-221
Authors:  Barbu, Viorel;  Rockner, Michael
Favorite  |  View/Download:20/0  |  Submit date:2022/04/02
Fokker-Planck equation  McKean-Vlasov equations  Generalized solution  Nonlinear semigroup  
Oscillatory Behavior of Third-order Nonlinear Differential Equations with a Sublinear Neutral Term 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2022, 卷号: 38, 期号: 2, 页码: 484-496
Authors:  Li, Wen-juan;  Yu, Yuan-hong
Favorite  |  View/Download:1/0  |  Submit date:2022/06/21
oscillatory behavior  neutral differential equation  third-order  
Averaging principle and normal deviations for multi-scale stochastic hyperbolic-parabolic equations 期刊论文
STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS, 2022, 页码: 39
Authors:  Roeckner, Michael;  Xie, Longjie;  Yang, Li
Favorite  |  View/Download:15/0  |  Submit date:2022/04/29
Stochastic hyperbolic-parabolic equations  Averaging principle  Strong and weak convergence  Homogenization  
On the Dynamics of Entire Maps with Symmetry 期刊论文
JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 2022, 页码: 41
Authors:  Cao, Chun-Lei;  Wang, Yue-Fei
Favorite  |  View/Download:11/0  |  Submit date:2022/04/29
Fatou set  Julia set  Entire map  Symmetry  Wandering domain  
Symmetric-Adjoint and Symplectic-Adjoint Runge-Kutta Methods and Their Applications 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2022, 页码: 32
Authors:  Sun, Geng;  Gan, Siqing;  Liu, Hongyu;  Shang, Zaijiu
Favorite  |  View/Download:18/0  |  Submit date:2022/04/02
Key words  Runge-Kutta method  symmetric  symplectic  adjoint  high-order  explicit method